Hollow carbon spheres with a controllable shell structure

Su, Fabing, Zhao, X. S., Wang, Yong, Wang, Likui and Lee, Jim Yang (2006) Hollow carbon spheres with a controllable shell structure. Journal of Materials Chemistry, 16 45: 4413-4419. doi:10.1039/b609971h

Author Su, Fabing
Zhao, X. S.
Wang, Yong
Wang, Likui
Lee, Jim Yang
Title Hollow carbon spheres with a controllable shell structure
Journal name Journal of Materials Chemistry   Check publisher's open access policy
ISSN 0959-9428
Publication date 2006-01-01
Year available 2006
Sub-type Article (original research)
DOI 10.1039/b609971h
Open Access Status Not Open Access
Volume 16
Issue 45
Start page 4413
End page 4419
Total pages 7
Place of publication Cambridge, England, United Kingdom
Publisher Royal Society of Chemistry Publishing
Language eng
Keyword Methanol Fuel-Cell
Secondary Batteries
Templated Synthesis
Silica Spheres
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Chemical Engineering Publications
ERA 2012 Admin Only
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 99 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 100 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 20 Oct 2011, 20:40:54 EST by System User on behalf of School of Chemical Engineering